CureZone   Log On   Join
Re: Painful periods after 1st liver flush
 
gulfgirl Views: 1,442
Published: 14 years ago
 
This is a reply to # 1,234,135

Re: Painful periods after 1st liver flush


I have hormonal problems as well. In researching this issue, I discovered that there are beneficial microorganisms in the gut which break down used estrogen so that the body can excrete it. If these organisms are not present, you can wind up with an excess of estrogen in your system which can disrupt your hormones, liver, etc. Humaworm acts similarly to antibiotics to kill off bad bugs in your body, but R.G. has stated on here that it also kills off the good ones. Try loading up on probiotics. Also calcium-d-glucarate can help the body get rid of the excess estrogen in the liver until the intestinal flora are balanced. Vitamins can help, too, especially C and the Bs.

I ordered some Humaworm the day of the fire, but now I am leary to take it since my cycle got screwed up worse after taking a course of antibiotics for a respiratory infection last spring. I am feeling better since I started taking the supplements I mentioned above, but I'm not entirely back to normal yet.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.328 sec, (1)